# SDR 252TR0001PA

- Difficulty date: August 5, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,379 hours, 30,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

return to departure point due to high a/c vibration.  insp complete exterior of a/c all panels  & flight controls to include doors,found several loose & missing screws on panel # 6537. replaced & retorqued screws on panel # 6537,no other defects noted.
